# SDR AALA20130914009

- Difficulty date: September 14, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 47,307 hours, 22,395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR GIRT BAR MOUNT FWD.  INSTALLED NEW AFT SERVICE DOOR FWD GIRT BAR MOUNT IAW AARD 51-00-05-1 & DRAWING 9930612, CONFIGURATION -527.
